# SDR ASOA05653

- Difficulty date: August 3, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 601R330501
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CREW ESCAPE HATCH OUTER HANDLE WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CREW ESCAPE HATCH OUTER HANDLE ASSY IAW SRM.  (K)
